Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have diabetes. Getting pain in chest, left hand. Feeling tired. How to cure?

hello, I'm shaik.sulthana 45 years old and im house wife and i have diabetes, when i work in home, i'll get pain in chest to left hand and while resting on bed also i'll get pain in chest. and i feel tired too and it started since 1 year
please tell me what is the reason and how to cure it :)
thanking you (sk.sulthana)
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hi, thanks for posting the question to H.C.M. Forum.ou have not mentioned the type of diabetes and from how many years , you are the patient of this disease.
Diabetic patients are prone to heart disease and the complaints which you mentioned in your's query are indicators of heart disease.
Pain in the chest , radiating to left hand and pain too even at rest is a serious problem.
Tiredness is a sequelae of diabetes.
So please consult a diabetologist at once and take treatment without any delay.
Also consult a cardiologist for your's heart check up that too complete.
Good luck. Dr. HET
Answered: Tue, 30 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor